American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] C. W. Leininger. A note on the Hausdorff moment problem . Proc. Amer. Math. Soc. 16 (1965) 1146-1147. MR 0184043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles R. Hobby and John R. Rice. A moment problem in $L\sb{1}$ approximation . Proc. Amer. Math. Soc. 16 (1965) 665-670. MR 0178292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David S. Greenstein. On a criterion for determinate moment sequences . Proc. Amer. Math. Soc. 13 (1962) 120-121. MR 0132953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1